MathSciNet Relay Station
MathSciNet bibliographic data
MR1763619 47J20 (47H05 47J25 49J40)
Huang, Nan-Jing; Bai, Min-Ru; Cho, Yeol Je; Kang, Shin Min Generalized nonlinear mixed quasi-variational inequalities. Comput. Math. Appl. 40 (2000), no. 2-3, 205–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement